MDJunction - People Helping People
 
Ask a Question
05/08/2011 11:01 AM

MEDS.

DATEMPLE1
 
Posts: 9
Member

Havent been on in a while. I was taking geodon for bp and anxiety. I quit seeing my counselor of 6 years, and havent seen the shrink in 3 months. I also quit taking my meds about 2 months ago. I felt way worse.

I get a bit on edge, paranoid, angry, but am able to control the thoughts. I am always constantly tired. Doesnt matter how much I sleep. Could be cause I work 6p-6a 4 days a week for 15 years.

I am depressed, losing intrest in a lot of things. Just to tired to do anything or care about anything. I feel lazy all the time. I dont want to do anything or be bothered with anything.

I'm cycling again. Just realized it. I went off on my counselor after years of her help and support. I feel bad, but also dont care. Tired of being told what to do.The things she explained me, I go from listening to Joyce Meyers.

I should at least apologize.

Reply

05/08/2011 11:50 AM
Sparkerama

What steps can you most easily take to help restore stability?

05/08/2011 12:17 PM
WastedSpace

I'm sorry that you're cycling again. That is so rough on a body. I can really appreciate what that feels like. I don't think that you're counselor is going to hold it personally against you. Be kind to yourself.

05/08/2011 02:21 PM
redphoenix
redphoenix  
Posts: 1192
VIP Member

Sounds like you should get in with your pdoc ASAP and get the proper med combo working so you feel better.

05/08/2011 02:34 PM
Joy75
Joy75  
Posts: 16594
Group Leader
I'm an Advocate

I agree with everyone above. Get to a psychiatrist and get on the medications that will work for you. Cycling is not good for you or your body and it's got to be exhausting. I'm sorry you are going through this. Take care of you. You don't have to suffer this way. Reach out to a psychiatrist and get the help you need. We are here for you and will help you through this, but we are not doctors. I really hope you can get some relief soon! Welcome to the group!

05/08/2011 02:38 PM
ApRiLGeTsAngry77

A big warm welcome to the group. You will find lots of support here. Are you still not taking any medication? Medication is usually required when you are diagnosed with bipolar. Please see a doctor and get back on meds. We are here for you so please keep posting and let us know how you are doing.

05/08/2011 11:42 PM
eclectic
eclectic  
Posts: 124
Member

I think most of us went through that, you know? It's like scrambling the five stage stages of grief.

Just get help; you don't deserve to suffer and it seems like that's exactly what you are doing, making yourself hurt.

You know we are here for you, right? One way or another, you'll always have our support, even if we don't agree.


05/09/2011 08:50 AM
jbgjr82
 
Posts: 33
Member

I did the same thing you did. I was on meds for 2 years and then decieded to stop seeing my dr and raking my meds. I lasted abt 6 months but the depression got real bad and my moods were so erratic. I thought I could handle it all without meds and u was tired of taking them but I found I needed them. I also slept for abt 18 hours a day sometimes more. The pain was almost unbearable with my emotions and mental health. And it sucks bc people who don't live w what we do have no idea just how extreme the pain can be. It's not simply being sad or upset it hurts like hell. My advice from someone who did the same would be to apologize and see your dr and resume meds. If your dr should understand your bipolar and this kind of behavior comes with the turf. They should be able to help I hope this helped some
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved